# SDR DALA2015063004000

- Difficulty date: June 28, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1480-1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LT TRANSITION PANEL IN AFT CARGO ON NR 100-200 FOUND INTERCOSTAL UPPER ANGLE WITH CORROSION BETWEEN BS 1480-1500 ABOVE STR 26L.   REMOVED CORROSION INTERCOSTAL UPPER ANGLE BETWEEN STA 1480-1500, STR 26L IAW SRM 53-00-04, FIG 101. MATERIAL ORIGINAL THICKNESS .050 MATERIAL LOSS .020 FOUND OUT OF LIMITS IAW SRM 53-00-04, FIG 101: DETAIL II REMOVED AND FABRICATED REPLACED "L" ANGLE INTERCOSTAL UPPER BETWEEN STA. 1480-1500, STR 26L IAW DWG 146N5340.
